# SDR DL767021071

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 62,673 hours, 30,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 61020
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON TRANSIT CHECK 2R DOOR FLT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REPLACED SAME.
